* Upcoming papers  
Subject Keyword Abstract Author
H∞ Control with Multiple Packets Compensation Scheme for T-S Fuzzy Systems Subject to Cyber Attacks

Xiuying Li*, Baojun Wang, Lei Zhang, and Xianghua Ma
International Journal of Control, Automation, and Systems, vol. 19, no. 1, pp.230-240, 2021

Abstract : This paper is concerned with the H∞ controller design problem for a class of network-based nonlinear systems (NCSs) represented by the Takagi-Sugeno (T-S) fuzzy model. A multiple packets compensation scheme is developed which uses all the data stored in a finite memory buffer to compensate the negative effects of packet dropouts. This model contains the medium access constraint problem as a special case. The time-multiplexing mechanism may be used for such a case so that there are multiple packets arrive at the receiver side. By taking the stochastic cyber attacks into account, the desired controller in terms of linear matrix inequalities (LMIs) is designed by using fuzzy-rule-dependent Lyapunov method. The sufficient condition is obtained which makes the closed-loop system be asymptotically mean-square stable and achieve the prescribed H∞ disturbance-rejection-attenuation level. Finally, a mass-spring-damping system is given to show the effectiveness of the algorithm.

Keyword : Cyber attack, H∞ control, multiple packets compensation, T-S fuzzy systems.

Download PDF : Click this link

Business License No.: 220-82-01782